MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM

B.BRAUN MEDICAL SAS - OWNER CELSITE; ACCESS PORT SYSTEM
Catalog Number 4430146
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/23/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch history review: the manufacturing file was reviewed.It is compliant with our specifications and no abnormality was detected.No other complaint was reported on this batch of access ports.Investigation: the involved device was discarded and not availbale for evaluation.X-ray examination: the review of x-rays picture taken just after implantation ((b)(6) 2015) shows that the catheter does not appear to have been correctly positioned on the port exit cannula during the implantation procedure.Conclusion: the disconnection of the catheter, observed 5 months after the device implantation, is probably due to incorrect connection of the catheter to the port by user.No corrective action is envisaged.
 
Event or Problem Description
On (b)(6) 2015: implantation of the access port system without difficulties.On (b)(6) 2015: catheter disconnected from the port.
 
Additional Manufacturer Narrative
The additional information concerning the patient, received after the first medwatch report, does not changed the conclusion of the investigation.

Brand Name
CELSITE
Common Device Name
ACCESS PORT SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS - OWNER
204 avenue du marechal juin
boulogne billancourt, ile de france 92100
FR  92100
MDR Report Key5519184
Report Number9612452-2016-00012
Device Sequence Number13535769
Product Code LJT
UDI-Device Identifier04046963594763
UDI-Public04046963594763
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130576
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/31/2020
Device Catalogue Number4430146
Device Lot Number36895116
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/02/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2016
Supplement Report FDA Received Date04/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR